# SDR SWIA200718004

- Difficulty date: February 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 18,307 hours, 26,281 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE DECK AT OUTBOARD AFT TAIL PIPE MOUNT CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ON RIGHT NACELLE DECK AT OUTBOARD AFT TAIL PIPE MOUNT PER SRM 54-20-01 AND RII 54-900-1000 AND SRM 51-40-02 .
